# SDR 98ZZZX1459

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N558ND
- Make and model: Diamon DA20-A1
- Aircraft serial: 10129
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Part number: 2076000112
- Condition: Failed
- Location: Prop Control
- Part time: 492 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PROPELLER CONTROL CABLE LOST TENSION DURING RUN-UP.  FOUND CABLE CORE WIRE BROKEN WHERE CABLE CONNECTS TO GOVERNOR.  ROUTING OF CABLE HAD PLACED A BENDING PRELOAD ON CABLE.  SUBMITTER SUGGESTED STRAIGHTER ROUTING AND A ROD END TYPE CABLE INSTEAD OF SINGLE CORE WIRE TYPE.
